You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Remark on Weighted Inequalities for General Maximal Operators
Proceedings of the American Mathematical Society
Vol. 119, No. 4 (Dec., 1993), pp. 1121-1126
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2159974
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let $1 < p < \infty$, and let w, v be two nonnegative functions. We give a sufficient condition on w, v for which the general maximal operator MB is bounded from Lp(v) into Lp(w). Our condition is stronger but closely related to the Ap, B condition for two weights.
Proceedings of the American Mathematical Society © 1993 American Mathematical Society